Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Can i exercise while waiting for a boil on the face to heal ?

Can i exercise while waiting for a boil on the face to heal?? I have just started antibiotics (day two) and the swelling has reduced but it hasn t burst yet. I do quite strenuous exercise (boxing and kick boxing) and am worried about the poison from the boil spreading, if that s possible, just not sure about it.
Asked On : Tue, 5 Apr 2011
Answers:  1 Views:  739
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
The boil or the infection in it will not cause you any trouble if your exercise is like a regular fitness one but if you want to do boxing /kick boxing then you will have to wait till the boil bursts & heals or it gets settled with antibiotics.Any injury to the boil will cause pain & severe pain can lead to shock so avoid strenous & boxing like exercise.Regular fitness exercise you can do it with care.
take care.
Answered: Tue, 5 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor